CaltechAUTHORS
  A Caltech Library Service

Magnetic wave propagation in a periodic medium

Elachi, Charles (1975) Magnetic wave propagation in a periodic medium. IEEE Transactions on Magnetics, 11 (1). pp. 36-39. ISSN 0018-9464. http://resolver.caltech.edu/CaltechAUTHORS:20190305-144530698

[img] PDF - Published Version
See Usage Policy.

324Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190305-144530698

Abstract

The propagation of magnetic waves in an infinite medium with a periodic dielectric constant is studied as a simplified example to evaluate the applications of periodic structures. Specifically, the use of those structures for filtering and distributed feedback is investigated, and a new scheme for the generation of magnetic waves using drifting charges and a distributed feedback configuration similar to DFB lasers is studied in some detail.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TMAG.1975.1058546DOIArticle
Additional Information:© 1975 IEEE. Manuscript received March 11, 1974; revised October 15, 1974. This paper represents the results of one phase of research carried out at the Jet Propulsion Laboratory, California Institute of Technology, under Contract NAS7-100 sponsored by the National Aeronautics and Space Administration.
Funders:
Funding AgencyGrant Number
NASA/JPL/CaltechNAS7-100
Record Number:CaltechAUTHORS:20190305-144530698
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190305-144530698
Official Citation:C. Elachi, "Magnetic wave propagation in a periodic medium," in IEEE Transactions on Magnetics, vol. 11, no. 1, pp. 36-39, January 1975. doi: 10.1109/TMAG.1975.1058546
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93531
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:05 Mar 2019 22:56
Last Modified:05 Mar 2019 22:56

Repository Staff Only: item control page